MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493892815150
Medical Device Problem Codes Nonstandard Device (1420); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the severely tortuous and severely calcified left anterior descending artery.A 1.50mm x 15mm maverick? balloon catheter was advanced for dilation.However, during inflation, the balloon burst.The procedure was completed with a different device.No patient complications were reported, and the patient condition was good post-procedure.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Investigation results: device analysis findings: a partial of 1.50mm x 15mm fg maverick 2 mr balloon catheter was returned for analysis.A visual and tactile inspection identified no issues with the hypotube shaft.A visual inspection of the balloon noted a complete circumferential balloon tear 22.3cm distal to the port exchange.The distal section from the location of the tear did not return for analysis.A visual inspection of the shaft polymer extrusion noted that there was a tear in the inner lumen at the same location as the circumferential balloon tear with the distal section of the break not returned for analysis.A microscopic examination noted that both markerbands were not returned for analysis.It was not possible to perform a leakage test on the device for the reported rupture due to the distal section of the break/tear not returning.No other device issues/defects were identified during returned product analysis.Device history record review: it was confirmed that this device met manufacturing specification prior to distribution and there are no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation and is recorded accordingly in the product record review (prr) table.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this investigation is assigned a most probable investigation conclusion code of adverse event related to patient condition as it was reported that during inflation, the balloon burst due to severe calcification.This conclusion code is based on the available information and the review conducted at the complaint investigation site.It was observed during device analysis that the distal section of the device, from the location of the balloon tear and the unreported break in the inner lumen (the same location), did not return for analysis therefore it was not possible to perform a leakage test on the device, however device analysis confirmed the reported balloon burst as the balloon tear was an complete circumferential tear that was observed.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the severely tortuous and severely calcified left anterior descending artery.A 1.50mm x 15mm maverick balloon catheter was advanced for dilation.However, during inflation, the balloon burst.The procedure was completed with a different device.No patient complications were reported, and the patient condition was good post-procedure.

Brand Name
MAVERICK?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23853517
Report Number2124215-2025-92103
Device Sequence Number18541546
Product Code LOX
UDI-Device Identifier08714729370055
UDI-Public(01)08714729370055(17)280624(10)36833982
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493892815150
Device Catalogue NumberH7493892815150
Device Lot Number0036833982
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale